# SDR DALA1166605641

- Difficulty date: November 23, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 3,972 hours, 1,468 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON OUTBOARD FORWARD LIGHTENING HOLE CRACK 1.5 INCH LONG UNDER STIFFENER.  NR 2 PYLON RIGHT STRUT SKIN AT NAC STA 128 NAC WL 138 REPAIRED IAW ER/A 490588-14 REV A.
